Vol. 19, No. 3, 1966

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Correction to: “Maximal algebras and a theorem of Radó”

Irving Leonard Glicksberg

Vol. 19 (1966), No. 3, 587
Abstract

Volume 14 (1964), 919–941

Mathematical Subject Classification
Primary: 46.55
Milestones
Published: 1 December 1966
Authors
Irving Leonard Glicksberg